Items where Author is "Shoaib, Hatoon"

Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Alahmadi, Adel and Güneri, Cem and Özkaya, Buket and Shoaib, Hatoon and Sole, Patrick (2020) On complementary dual multinegacirculant codes. Cryptography and Communications, 12 (1). pp. 101-113. ISSN 1936-2447 (Print) 1936-2455 (Online)

Alahmadi, Adel and Güneri, Cem and Shoaib, Hatoon and Sole, Patrick (2018) Long quasi-polycyclic t-CIS codes. Advances in Mathematics of Communications, 12 (1). pp. 189-198. ISSN 1930-5346 (Print) 1930-5338 (Online)

Alahmadi, Adel and Güneri, Cem and Özkaya, Buket and Shoaib, Hatoon and Sole, Patrick (2017) On self-dual double negacirculant codes. Discrete Applied Mathematics, 222 . pp. 205-212. ISSN 0166-218X (Print) 1872-6771 (Online)

This list was generated on Sun Jun 26 17:14:58 2022 +03.